Journal Article

Nontuberculous Mycobacterial Lymphadenitis in Children

Yishai Haimi Cohen, Jacob Amir and Avraham Zeharia

in Clinical Infectious Diseases

Published on behalf of Infectious Diseases Society of America

Volume 45, issue 4, pages 520-520
Published in print August 2007 | ISSN: 1058-4838
Published online August 2007 | e-ISSN: 1537-6591 | DOI: http://dx.doi.org/10.1086/520013
Nontuberculous Mycobacterial Lymphadenitis in Children

More Like This

Show all results sharing these subjects:

  • Infectious Diseases
  • Immunology
  • Public Health and Epidemiology
  • Microbiology

GO

Show Summary Details

Journal Article.  336 words. 

Subjects: Infectious Diseases ; Immunology ; Public Health and Epidemiology ; Microbiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.